# SDR DHL2004362006

- Difficulty date: June 24, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Autobrakes Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAKEOFF, WHEN SELECTING AUTO BRAKES TO MAX, NORMAL BRAKING WAS LOST, THEN AUTO BRAKES OFF LIGHT WENT AMBER AND NORMAL BRAKING RETURNED AUTOBRAKES COULD NOT BE SELECTED WITH BRAKES APPLIED.  PERFORMED OPS CHECK OF AUTOBRAKES SYSTEM IAW M/M 32-42-54.  OPS GOOD, NO DEFECTS NOTED.
